# SDR AUS20030618

- Difficulty date: April 12, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 695687
- Condition: Separated
- Location: Compressor
- Part time: 22,885 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: D, E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE FOURTH STAGE HP COMPRESSOR BLADE MISSING. FOUND DURING BOROSCOPE INSPECTION FOLLOWING ENGINE SURGE.
